# SDR ASAA2015111613802

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,646 hours, 3,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 15528
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,609 hours, 2,124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 "BLEED TRIP OFF" LIGHT ILLUMINATED WHEN WING ANTI-ICE IS SELECTED ON.   OCCURRED AT FL270.  ACFT GROUNDED.  OPS CK IAW AMM 36-10, TASK 30-11-11-710-801.  RT WING ANTI-ICE S/O VALVE WORKING NORMALLY.  R & R NR 2 ENGINE HIGH STAGE REGULATOR AND HIGH STAGE VALVE, IAW AMM 36-11-06-400-801, AND 36-11-07-400-801.  LEAK AND OPS CHECKED GOOD.
